# SDR AWXA200500744

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 72,575 hours, 28,507 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: FFG021BH
- Part serial: 1947562
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 49,899 hours, 20,824 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE SHUTDOWN, AT GATE, LT ENGINE WOULD NOT SHUT DOWN WITH FUEL CONTROL SWITCH AT CUT OFF POSITION.  PULLED LT ENGINE FIRE HANDLE.  ENGINE SHUT DOWN.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL FLOW GOVERNOR IAW AMERICA WEST AIRLINES (AWA) TASK CARD R5M73603 AND AWA TASK CARD F5M73601.  OPERATIONAL CHECKS GOOD.  VENDOR REPORTS THAT THEY COULD NOT CONFIRM FAULT.  FFG WAS RECEIVED AND FOUND TO BE FUNCTIONING PROPERLY.  UNIT WAS TESTED AND RE-CALIBRATED IAW CMM 73-21-02 REV 5.
